A finite element approximation of a variational formulation of Bean's model for superconductivity

Kay, D, Elliott, C M and Styles, V (2004) A finite element approximation of a variational formulation of Bean's model for superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

Full text not available from this repository.

Abstract

We introduce a finite element approximation of a variational formulation of Bean's model for the physical configuration of an infinitely long cylindrical superconductor subject to a transverse magnetic field. We prove an error between the exact solution and the approximate solution for the current density and the magnetic field in appropriate norms of order h1/2 +\dt. Numerical simulations for a variety of applied magnetic fields are also presented.

Item Type: Article
Additional Information: Login required to view full articles.
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:55
Last Modified: 10 Jul 2012 11:58
URI: http://sro.sussex.ac.uk/id/eprint/28718
📧 Request an update